# SDR SWI2024F00180

- Difficulty date: February 13, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N404SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000739
- Aircraft time: 14,455 hours, 9,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT HAND FLOOR BEAM AT FRAME 84 AFT OF SEAT TRACK EXTRUSION.   (C-CHECK RO 3/1/2024)   EVALUATED DAMAGE ON R/H FLOOR BEAM AT FR84 AFT OF SEAT TRACK EXTRUSION.  FOUND DAMAGE TO BE IN A NO DAMAGE ALLOWED AREA AND OUT OF LIMITS PER REF EMB SRM 53-23-10/AD01.  PERFORMED PERMANENT REPAIR ON FLOOR BEAM IAW ETD2022-170-022163.  WEIGHT OF REPAIR PARTS EQUAL 270G. WEIGHT AND BALANCE NEGLIGBLE. CAL TOOL ID: HG3-61241, DUE: 08-21-24.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
